# SDR CA130221006

- Difficulty date: January 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Adapter
- Part number: 4100S02804
- Condition: Failed
- Location: Ntake Heater
- Part time: 5,228 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 ENGINE INTAKE ADAPTER CB TRIPPED IN FLIGHT.  DIVERTED TO BASE.  MAINTENANCE FOUND THE NR 1 INTAKE ADAPTER BURNED FROM ARCING.  REPLACED NR 1 ENGINE AIR INTAKE ADAPTER HEATER IAW AMM 30-21-15-000-801 & 30-21-15-400-801, PARA 1-4, COMPLETED, PARA 5 OPS CHECK GOOD.
